Modelling the sustainability of mass tourism in island tourist economies

Xing, Y. ORCID: 0000-0002-5374-7269 and Dangerfield, B., 2011. Modelling the sustainability of mass tourism in island tourist economies. Journal of the Operational Research Society, 62 (9), pp. 1742-1752. ISSN 0160-5682

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of the Operational Research Society
Creators: Xing, Y. and Dangerfield, B.
Publisher: Informa on behalf of the Operational Research Society
Date: September 2011
Volume: 62
Number: 9
ISSN: 0160-5682
Identifiers:
NumberType
10.1057/jors.2010.77DOI
1240281Other
Divisions: Schools > School of Architecture, Design and the Built Environment
Depositing User: Jill Tomkinson
Date Added: 25 Nov 2019 16:13
Last Modified: 25 Nov 2019 16:13
URI: http://irep.ntu.ac.uk/id/eprint/38494

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year